# SDR CA960502010

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Turbine Assy
- Part number: 6898734
- Condition: Failure
- Location: Engine
- Part time: 10,267 hours
- Stage of operation: IN
- Nature of condition: O, R, M
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE DEVELOPING LOW POWER AND HIGH TOT, POWER ASSURANCE CHECK FAILED. TURBINE ASSEMBLY REPLACED, AIRCRAFT RETURNED TO SERVICE.
